# SDR IXXA10WSAP048S

- Difficulty date: December 31, 2009
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 68,682 hours, 15,453 cycles
- System (JASC): 5248 · Tail Cone Doors
- Part: Door
- Condition: Dented
- Location: Tail Cone
- Part time: 68,682 hours, 15,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSP, FOUND DENTS IN TAIL CONE ACCESS DOOR RT SIDE. REMOVED DENTS. FOUND TO BE WITHIN LIMITS. PERFORMED NDT INSP. NO CRACK OR CORROSION NOTED. CLEANED, TREATED, PRIMED AND PAINTED IAW SRM 51-10-01, 51-20-01 REV101, 52-40-01 FIGURE 101 REV 101, D634T301 REV 93 PART 6 SUB 51-00-01, AND MM 11-00-00 REV97.
